# SDR DALA2018110516432

- Difficulty date: November 1, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N679DA
- Make and model: Boeing 757232
- Aircraft serial: 26955
- Aircraft time: 82,440 hours, 36,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 679, L/P 4160744) RH AFT WING EMERG EXIT LIGHT OUT. PER B757 AMM 33-51 REPLACED POWER SUPPLY M10568 OPS CK,D GOOD.
